Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hankel-type operators on the space of bounded harmonic functions


Authors: Keiji Izuchi and Shûichi Ohno
Journal: Proc. Amer. Math. Soc. 134 (2006), 1359-1364
MSC (2000): Primary 47B38, 30D55
Published electronically: October 7, 2005
MathSciNet review: 2199180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Hankel-type operators on the space of bounded harmonic functions on the open unit disk. These operators are related to tight uniform algebras, the Dunford-Pettis property, and Bourgain algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B38, 30D55

Retrieve articles in all journals with MSC (2000): 47B38, 30D55


Additional Information

Keiji Izuchi
Affiliation: Department of Mathematics, Niigata University, Niigata, 950-2181, Japan
Email: izuchi@math.sc.niigata-u.ac.jp

Shûichi Ohno
Affiliation: Nippon Institute of Technology, Miyashiro, Minami-Saitama 345-8501, Japan
Email: ohno@nit.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08080-9
PII: S 0002-9939(05)08080-9
Keywords: Hankel-type operators, Banach space of bounded harmonic functions
Received by editor(s): September 15, 2004
Received by editor(s) in revised form: November 29, 2004
Published electronically: October 7, 2005
Dedicated: Dedicated to Professor Kazuyuki Tsurumi on the occasion of his 70th birthday
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society